Skip to content
My WebMD Sign In, Sign Up
New name --- same old me!
avatar
lupycakes posted:
For some dang reason, I could not log in to post! Webmd would tell me to log in, I would fill out the info and then it would say "loading, please wait" ...and I would wait and wait.... It would never load! Grr!!!! After several different days of trying, I gave up and created a new account. My new name is "lupycakes" instead of "lisaisweavebee ". I wanted "cake lady " as k2 always calls me but someone else beat me to the name.

Lisa
Reply
 
avatar
Elizabeth_WebMD_Staff responded:
Hi Lisa -

Oh no - Sorry this happened! I don't remember any reported problems, but sometimes my computer gets "hung up" and I get the green circle of doom and have to reboot.

If this does happen again, please write into communitymanagement@webmd.net and we can check to see what's going on.

Again, sorry this happened. I do like your new name though!

Elizabeth
 
avatar
ida507 responded:
I had the same problem. i realize if you manuely put your whole email in the corret box even though it shows it then it will go through. at least it has for me when trying


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
78 of 108 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.